UM

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Second-Order and Nonuniform Time-Stepping Schemes for Time Fractional Evolution Equations with Time–Space Dependent Coefficients Journal article
Journal of Scientific Computing, 2021,Volume: 89,Issue: 2
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/08
Nonuniform Mesh  Time Fractional Evolution Equations  Variable Coefficients  Weak Singularity  
A spatially sixth-order hybrid L1-CCD method for solving time fractional Schrödinger equations Journal article
Applications of Mathematics, 2021,Volume: 66,Issue: 2,Page: 213–232
Authors:  Zhang,Chun Hua;  Jin,Jun Wei;  Sun,Hai Wei;  Sheng,Qin
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
65m06  65m20  65m60  Hybrid Compact Difference Method  L1 Formula  Linearization  Nonlinear Time Fractional Schrödinger Equations  Unconditional Stability  
A fast method for variable-order Caputo fractional derivative with applications to time-fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2020,Volume: 80,Issue: 5,Page: 1443-1458
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wang,Hong
Favorite |  | TC[WOS]:18 TC[Scopus]:16 | Submit date:2021/03/09
Fast And Memory-saving Algorithm  Shifted Binary Block Partition  Time-fractional Diffusion Equations  Uniform Polynomial Approximation  Variable-order Caputo Fractional Derivative  
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Volume: 57,Issue: 3,Page: 997-1019
Authors:  XUE-LEI LIN;  MICHAEL K. NG;  HAI-WEI SUN
Favorite |  | TC[WOS]:10 TC[Scopus]:9 | Submit date:2019/06/10
Nonseparable Variable Coefficients  Crank–nicolson Adi Methods  Space-fractional Diffusion Equations  Unconditional Stability Analysis  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite |  | TC[WOS]:9 TC[Scopus]:9 | Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
Three-point combined compact alternating direction implicit difference schemes for two-dimensional time-fractional advection-diffusion equations Journal article
Communications in Computational Physics, 2015,Volume: 17,Issue: 2,Page: 487-509
Authors:  Gao,Guang Hua;  Sun,Hai Wei
Favorite |  | TC[WOS]:17 TC[Scopus]:17 | Submit date:2019/05/27
Adi  Combined Compact Difference (Ccd) Scheme  Fourier Analysis  Stability  Time-fractional Advection-diffusion Equations  
A note on the stability of a second order finite difference scheme for space fractional diffusion equations Journal article
Numerical Algebra, Control and Optimization, 2014,Volume: 4,Issue: 4,Page: 317-325
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite |  | TC[WOS]:0 TC[Scopus]:3 | Submit date:2018/12/24
Riemann-Liouville derivative  Second order finite difference scheme  Space fractional diffusion equation  Unconditionally stable  
Advantage of using a higher order basis for the solution of large electromagnetic field problems Conference paper
2014 IEEE International Wireless Symposium, IWS 2014
Authors:  Salazar-Palma M.;  Donoro D.G.;  Sarkar T.K.;  Zhang Y.;  Moon H.;  Ting S.W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/03/01
A note on the stability of a second order finite difference scheme for space fractional diffusion equations Journal article
Numerical Algebra, Control and Optimization, 2014,Volume: 4,Issue: 4,Page: 317-325
Authors:  Qu,Wei;  Lei,Siu Long;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:3 | Submit date:2021/03/09
Riemann-Liouville derivative  Second order finite difference scheme  Space fractional diffusion equation  Unconditionally stable